MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-110/I16-30
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes Aneurysm (1708); Pain (1994); Clinical Endoleak (4843)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies have been received for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted.
 
Event or Problem Description
The patient was implanted with an afx2 bifurcated stent graft system and an afx vela suprarenal extension for the treatment of an abdominal aortic aneurysm (aaa) on (b)(6) 2016.On (b)(6) 2025 the patient presented to the hospital emergency department with abdominal pain.A computed tomography (ct) revealed that there was aneurysm enlargement and a type iiia endoleak between the vela suprarenal and afx2 bifurcated stent graft.The physician reported that the stent graft separation was due to disease progression, slightly angled and elongated aortic neck.The physician elected to implant an afx vela suprarenal aortic cuff and the type iiia endoleak was resolved.The patient is doing well.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the aneurysm enlargement of 22mm, type iiia endoleak and additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.No procedure related harms were identified.The clinical evaluation also shows reasonable evidence that the physician reported that the stent-graft separation was likely due to disease progression and a slightly angled, elongated aortic neck; however, this could not be conclusively determined.The patient was discharged home on postoperative day four and was reported to be doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated.G3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key23497802
Report Number3011063223-2025-00170
Device Sequence Number9115460
Product Code MIH
UDI-Device Identifier00818009014580
UDI-Public(01)00818009014580(17)170517
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2017
Device Model NumberBEA28-110/I16-30
Device Lot Number1356619027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL: LOT# 1472875025
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale